# SDR SWAA2013041814977

- Difficulty date: April 15, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 41,194 hours, 23,803 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HORIZONTAL SKIN CRACKED AT RIB STATION 129.5 18" FROM AFT SPAR APPROX 1" LONG.  REPAIRED SKIN PER SRM.
